# SDR SIMA200917201

- Difficulty date: June 21, 2009
- Submitted: June 21, 2009
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 21,599 hours, 21,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68896
- Condition: Inoperative
- Location: Emergency Light
- Part time: 17,230 hours, 14,438 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, EMERGENCY LIGHTING SYSTEM ASSOCIATED WITH BATTERY NR 2 WERE INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY AND CHARGER IAW AMM33-50-04.  AIRCRAFT RETURNED TO SERVICE.
